MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR MAR NEUT LNR 32IDX58OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US DUR MAR NEUT LNR 32IDX58OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Model Number 1220-32-058
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104); Injury (2348); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 12/10/2007
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).(b)(4).
 
Event or Problem Description
Litigation alleges pseudotumor.Doi: (b)(6) 2005 - dor: (b)(6) 2007 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
DUR MAR NEUT LNR 32IDX58OD
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8109950
Report Number1818910-2018-76427
Device Sequence Number16567523
Product Code LPH
UDI-Device Identifier10603295015482
UDI-Public10603295015482
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K994415
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2007
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1220-32-058
Device Catalogue Number122032058
Device Lot NumberWW95D100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date11/28/2018
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight93